# SDR CALA2023072402323

- Difficulty date: July 21, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N17122
- Make and model: Boeing 757224
- Aircraft serial: 27564
- Aircraft time: 92,761 hours, 22,414 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: UNKNOWN
- Part serial: NA
- Condition: Unwanted Deploy
- Location: 41def,3ef
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

OXYGEN MASKS 41DEF DEPLOYED O2 MASKS AT SEAT 41DEF CAME DOWN FIRST IN STILL AIR NO TURBULENCE15 MINS LATER O2 MASKS AT SEATS 3EF CAME DOWN IN STILL AIR NO TURBULENCE REPACKED O2 MASKS AT SEATS 3EF AND SEATS 41 DEF REF AMM 35-21-05-402-001-003. ADD EMP:104710
